MathSciNet Relay Station
MathSciNet bibliographic data
MR44883 (13,492d) 53.0X
Chern, Shiing-shen; Spanier, E. A theorem on orientable surfaces in four-dimensional space. Comment. Math. Helv. 25, (1951). 205–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement